# SDR USAA2013032700019

- Difficulty date: March 26, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 59,201 hours, 38,787 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Printed Ckt Board
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, GEAR HANDLE IN OFF POSITION, THE NOSE GEAR IN-TRANSIT AND NOSE GEAR DOWN AND LOCK LIGHTS WERE ILLUMINATED.  CYCLED GEAR DOWN AND UP AND THEN TO OFF POSITION.  BOTH LIGHTS REMAINED ILLUMINATED.  NOSE GEAR VIEWER PORT WAS DARK INDICATING GEAR UP AND NOSE DOORS CLOSED.  APPEARS TO BE AN INDICATION PROBLEM.  INDICATIONS WERE NORMAL ON LANDING.  MAINTENANCE TROUBLESHOT IAW AMM 32-61-00-101 AND FOUND M983 LANDING GEAR LOGIC PRINTED CIRCUIT CARD FAULTY.  REPLACED LANDING GEAR LOGIC PRINTED CIRCUIT CARD IAW AMM 32-09-20-404-007.  OPS CHECK GOOD IAW AMM 32-09-20-724-015.
